# SDR ASAA2015071912497

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 32,227 hours, 9,984 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: No Test
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS AND AUTOLAND NOT SUCCESSFUL.  ACFT GROUNDED.  ACCOMPLISHED LAND VERIFY TEST IAW 22-11-00/201. FAULT REVIEW IAW FIM 22-11 TASK 801. LIBRARY TESTS NR 20, 49, 47, 46, 60, 32.  NO FAULTS NOTED, PASSES ALL TESTS.  NON REPETITIVE FAULT.
